# SDR USAA2014110300009

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651303
- Part serial: PA0132
- Condition: Unsecure
- Location: L1 Door
- Part time: 82,135 hours, 15,240 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OFF OF DOOR WHEN OPENED.  DOOR WAS DISARMED.  REPLACED L1 DOOR ESCAPE SLIDE PACK.  RECEIVED EVACUATION SLIDE & RAFT WITH MECHANISM POPPED OUT.  PARTIALLY OPENED FOR REPAIR  & CONTINUES TIME.  INSPECTED THE INFLATION SYS & THE PACK BOARD ASSEMBLY, NO FAULTS WERE FOUND.  COMPLETED THE LIGHTING SYS TESTS WITH ACCEPTABLE RESULTS.  UNIT WAS  ASSEMBLED &  PERFORMED VISUAL INSPECTION.  OK FOR SERVICE.
